Title: Stability under integration of sums of products of real globally subanalytic functions and their logarithms
Authors: Cluckers, Raf ×
Miller, Daniel J #
Issue Date: Feb-2011
Publisher: Duke University Press
Series Title: Duke Mathematical Journal vol:156 issue:2 pages:311-348
Abstract: We study Lebesgue integration of sums of products of globally subanalytic functions and their logarithms, called constructible functions. Our first theorem states that the class of constructible functions is stable under integration. The second theorem treats integrability conditions in Fubini-type settings, and the third result gives decay rates at infinity for constructible functions. Further we give preparation results for constructible functions related to integrability conditions.
ISSN: 0012-7094
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science